Biography

Prof. P. Balasubramaniam

Gandhigram Rural Institute-Deemed University, India

Professor of Mathematics


E-mail: balugru@gmail.com(preferred), p.balasubramaniam@ruraluniv.ac.in


Qualifications

2000–2002 MCA., Madurai Kamaraj University, India, Computer Science and Applications

1990-1993 Ph.D., Bharathiar University, India

1989-1990 M.Phil., Bharathiar University, India

1987-1989 M.Sc., Bharathiar University, India


Publications (selected)

  1. MUTHUKUMAR, P. and BALASUBRAMANIAM, P., 2013. Feedback synchronization of the fractional order reverse butterfly-shaped chaotic system and its application to digital cryptography. Nonlinear Dynamics, vol. 74 no.4 pp. 1169-1181. ISSN 0924-090X. Available from: http://link.springer.com/article/10.1007%2Fs11071-013-1032-3
  2. BALASUBRAMANIAM, P., JARINA BANU. L., 2013. Synchronization criteria of discrete-time complex networks with time-varying delays and parameter uncertainties. Cognitive Neurodynamics, pp. 1-17. ISSN: 1871-4080 Available from: http://link.springer.com/article/10.1007/s11571-013-9272-y
  3. VEMBARASAN, V., NAGAMANI, G., BALASUBRAMANIAM, P. and  PARK, J. H., 2013. State estimation for delayed genetic regulatory networks based on passivity theory.Mathematical biosciences, vol. 244, no. 2, pp. 165-175. ISSN: 0025-5564 Available from: http://dx.doi.org/10.1016/j.mbs.2013.05.003
  4. BALASUBRAMANIAM, P., KALPANA, M. and  RAKKIYAPPAN, R.,2013. Stationary oscillation of interval fuzzy cellular neural networks with mixed delays under impulsive perturbations. Neural Computing and Applications, vol. 22, no. 7-8, pp. 1645-1654. ISSN: 0941-0643 Available from: http://link.springer.com/article/10.1007/s00521-012-0816-6
  5. CHANDRAN, R. and BALASUBRAMANIAM, P., 2013. Delay Dependent Exponential Stability for Fuzzy Recurrent Neural Networks with Interval Time-Varying Delay. Neural processing letters, vol. 37, no. 2, pp. 147-161. ISSN: 1370-4621. Available from:http://dx.doi.org/10.1007/s11063-012-9239-8
  6. BALASUBRAMANIAM, P. and VEMBARASAN, V., 2012. Synchronization of recurrent neural networks with mixed time-delays via output coupling with delayed feedback. Nonlinear Dynamics, vol. 70, no.1, pp. 677-691. ISSN: 0924-090X. Available from:http://dx.doi.org/10.1007/s11071-012-0487-y
  7. BALASUBRAMANIAM, P., KRISHNASAMY, R. and RAKKIYAPPAN, R., 2012. Delay-dependent stability criterion for a class of non-linear singular Markovian jump systems with mode-dependent interval time-varying delays. Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 9, pp. 3612-3627. ISSN: 1007-5704Availablefrom: http://dx.doi.org/10.1016/j.cnsns.2012.01.003
  8. THEESAR, S. J. S., CHANDRAN, R. and  BALASUBRAMANIAM, P., 2012. Delay-dependent exponential synchronization criteria for chaotic neural networks with time-varying delays. Brazilian Journal of Physics, vol. 42, no.3-4, pp. 207-218. ISSN:0103-9733.  Available from:http://dx.doi.org/10.1007/s13538-012-0070-5
  9. BALASUBRAMANIAM, P.and NAGAMANI, G., 2012. A delay decomposition approach to delay-dependent robust passive control for Takagi–Sugeno fuzzy nonlinear systems. Circuits, Systems, and Signal Processing, vol. 31 no.4, pp. 1319-1341. ISSN: 0278-081X, Available from: http://dx.doi.org/10.1007/s00034-011-9384-8
  10. BALASUBRAMANIAM, P., KRISHNASAMY, R. and RAKKIYAPPAN, R., 2012. Delay-dependent stability of neutral systems with time-varying delays using delay-decomposition approach. Applied Mathematical Modelling, vol. 36, no. 5, pp. 2253-2261. ISSN: 0307-904X. Available from: http://dx.doi.org/10.1016/j.apm.2011.08.024
  11. BALASUBRAMANIAM, P., PRAKASH, M. and PARK, J. H., 2012. Hopf bifurcation analysis of delayed model of thymic infection with HIV-1. Applied Mathematics and Computation, vol. 218, no.23, pp. 11505-11517. ISSN: 0096-3003. Available from: http://dx.doi.org/10.1016/j.amc.2012.05.038
  12. MUTHUKUMAR, P. and BALASUBRAMANIAM, P., 2011. Approximate controllability of mixed stochastic Volterra–Fredholm type integrodifferential systems in Hilbert space. Journal of the Franklin Institute, vol. 348 no.10, pp. 2911-2922. ISSN: 0016-0032. Available from: http://dx.doi.org/10.1016/j.jfranklin.2011.10.001
  13. BALASUBRAMANIAM, P. and  SENTHILKUMAR, T., 2011. Robust H∞ control for nonlinear uncertain stochastic T–S fuzzy systems with time delays. Applied Mathematics Letters, vol. 24, no. 12, pp. 1986 – 1994, ISSN: 0893-9659. Available from: http://dx.doi.org/10.1016/j.aml.2011.05.023
  14. BALASUBRAMANIAM, P.and VEMBARASAN, V., 2011. Robust stability of uncertain fuzzy BAM neural networks of neutral-type with Markovian jumping parameters and impulses. Computers & Mathematics with Applications, vol. 62 no. 4, pp.1838-1861. ISSN: 0898-1221 Available from: http://dx.doi.org/10.1016/j.camwa.2011.06.027
  15. BALASUBRAMANIAM, P., VEMBARASAN, V. and RAKKIYAPPAN, R., 2011. Delay-dependent  robust exponential state estimation of Markovian jumping fuzzy Hopfield neural networks with mixed random time-varying delays. Communications in Nonlinear Science and Numerical Simulation, vol. 16 no.4, pp. 2109-2129. ISSN: 1007-5704. Available from: http://dx.doi.org/10.1016/j.cnsns.2010.08.024
  16. BALASUBRAMANIAM, P.and  VIDHYA, C., 2010. Global asymptotic stability of stochastic BAM neural networks with distributed delays and reaction–diffusion terms. Journal of Computational and Applied Mathematics, vol. 234, no.12, pp.3458-3466. ISSN: 0377-0427 Available from: http://dx.doi.org/10.1016/j.cam.2010.05.007
  17. BALASUBRAMANIAM, P., RAKKIYAPPAN, R. and KRISHNASAMY, R., 2010. Stochastic stability of Markovian jumping uncertain stochastic genetic regulatory networks with interval time-varying delays. Mathematical biosciences, vol. 226, no. 2, pp. 97-108. ISSN: 0025-5564. Available from: http://dx.doi.org/10.1016/j.mbs.2010.04.002
  18. BALASUBRAMANIAM, P. and SYED ALI, M., Robust exponential stability of uncertain fuzzy Cohen–Grossberg neural networks with time-varying delays, Fuzzy Sets and Systems, vol. 161, no.4, pp.608-614.  ISSN: 0165-0114 Available from: http://dx.doi.org/10.1016/j.fss.2009.10.013
  19. RAKKIYAPPAN, R., BALASUBRAMANIAM, P. and CAO, J., 2010. Global exponential stability results for neutral-type impulsive neural networks. Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp.122-130. ISSN: 1468-1218 Available from: http://dx.doi.org/10.1016/j.nonrwa.2008.10.050
  20. Balasubramaniam, P., Park, J. Y., and Muthukumar, P., 2010. Approximate controllability of neutral stochastic functional differential systems with infinite delay. Stochastic Analysis and Applications, vol. 28, no. 2, pp. 389-400. ISSN: 0736-2994. Available from: http://dx.doi.org/10.1080/07362990802405695


Profile Details:

http://www.ruraluniv.ac.in/drpb.pdf

Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top